Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 53, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Mar 31, 2016, 9:16 AM PDT. It took effect at Mar 31, 2016, 12:00 PM PDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2016, 9:16 AM PDT (16:16 UTC)
- In effect from
- Mar 31, 2016, 12:00 PM PDT
- Expired
- Apr 2, 2016, 3:00 AM PDT
- In force
- 39 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
310 WHUS76 KMTR 311616 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 916 AM PDT THU MAR 31 2016 PZZ560-010030- /O.CAN.KMTR.SC.Y.0052.000000T0000Z-160401T0400Z/ /O.NEW.KMTR.SC.Y.0053.160331T1900Z-160401T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 916 AM PDT THU MAR 31 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON UNTIL 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. $$ PZZ565-010030- /O.CAN.KMTR.SC.Y.0052.000000T0000Z-160401T1600Z/ /O.NEW.KMTR.SC.Y.0053.160331T1900Z-160401T1600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 916 AM PDT THU MAR 31 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON UNTIL 9 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON UNTIL 9 AM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
6 follow-up statements
240 WHUS76 KMTR 312138 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 238 PM PDT THU MAR 31 2016 PZZ560-010400- /O.CON.KMTR.SC.Y.0053.000000T0000Z-160401T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 238 PM PDT THU MAR 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. $$ PZZ565-010545- /O.CON.KMTR.SC.Y.0053.000000T0000Z-160401T1600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 238 PM PDT THU MAR 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
419 WHUS76 KMTR 010357 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 857 PM PDT THU MAR 31 2016 PZZ560-010500- /O.EXP.KMTR.SC.Y.0053.000000T0000Z-160401T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 857 PM PDT THU MAR 31 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA. $$ PZZ565-011200- /O.CON.KMTR.SC.Y.0053.000000T0000Z-160401T1600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 857 PM PDT THU MAR 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
656 WHUS76 KMTR 011006 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 306 AM PDT FRI APR 1 2016 PZZ565-011815- /O.EXT.KMTR.SC.Y.0053.000000T0000Z-160402T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 306 AM PDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
340 WHUS76 KMTR 011537 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 837 AM PDT FRI APR 1 2016 PZZ565-012345- /O.CON.KMTR.SC.Y.0053.000000T0000Z-160402T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 837 AM PDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
231 WHUS76 KMTR 012118 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 218 PM PDT FRI APR 1 2016 PZZ565-020530- /O.CON.KMTR.SC.Y.0053.000000T0000Z-160402T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 218 PM PDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
542 WHUS76 KMTR 020931 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 231 AM PDT SAT APR 2 2016 PZZ565-021045- /O.EXP.KMTR.SC.Y.0053.000000T0000Z-160402T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 231 AM PDT SAT APR 2 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 31, 5:04 AM PDT, 4 hours 12 minutes earlier.
Area forecast discussion, Mar 31, 5:04 AM PDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
504 AM PDT THU MAR 31 2016
.SYNOPSIS...A WARMING TREND HEADING INTO THE WEEKEND BACK TO ABOVE
NORMAL TEMPERATURES UNDER MOSTLY CLEAR SKIES. A WEAK TROUGH MAY
BRUSH NORTH OF THE BAY AREA ON MONDAY BRINGING A MODEST COOLING
TREND. LATEST INDICATIONS ARE THAT ALL RAIN STAYS NORTH OF SONOMA.
LONG RANGE FORECAST LOOKS DRY AND SEASONABLY WARM.
&&
.DISCUSSION...AS OF 3:03 AM PDT THURSDAY...PUSH OF MARINE CLOUDS
IS OCCURRING WITH MOST AIRPORTS REPORTING CLOUD DECKS BETWEEN 1000
AND 1500 FEET EARLY THIS MORNING. ONSHORE GRADIENT IS 2.3 MB FROM
SFO TO SAC SO EXPECT CONTINUED WIDESPREAD LOW CLOUD FORMATION
THROUGH SUNRISE. TRAVIS AFB IS REPORTING A SW WIND GUSTING TO 22
KNOTS SUGGESTING A SOLID PUSH OF COOL MARINE AIR TO START THE DAY.
HOWEVER HIGH PRESSURE WILL BUILD WITH WARMING ALOFT OVER THE NEXT
24 HOURS. LOW CLOUDS WILL BURN OFF BY MID-MORNING MOST PLACES
EXCEPT AT SOME OF THE BEACHES REVEALING ANOTHER PLEASANT LATE
SPRING DAY WITH FORECAST HIGHS FROM THE 60S TO LOWER 70S...WITH
MOST PLACES WARMING A FEW DEGREES FROM WEDS.
UPPER PATTERN WILL BECOME MORE AMPLIFIED TONIGHT INTO FRIDAY AS
HIGH PRESSURE BUILDS. AS THIS OCCURS THE MARINE LAYER MAY BECOME
MORE COMPRESSED TONIGHT INTO FRIDAY MORNING WITH SOME OF THE LOW
CLOUDS TURNING INTO COASTAL FOG AND DRIZZLE. INLAND AREAS WILL
SEE CONTINUED WARMING WITH PLENTY OF AFTERNOON HIGHS INTO THE 70S
TO WIND OUT THE WORK WEEK.
NO BIG CHANGES THROUGH THE WEEKEND WITH DRY AND SEASONABLY MILD
WEATHER ON TAP.
WILL BE WATCHING THE NEXT TROUGH DUE TO ARRIVE LATE SUNDAY NIGHT
INTO MONDAY. LATEST TRENDS KEEP ANY PRECIP WELL NORTH OF THE BAY
AREA UP NEAR THE OREGON BORDER. MAIN IMPACT HERE WILL BE A
DEEPENING OF THE MARINE LAYER WITH ONSHORE WINDS BRINGING COOLER
TEMPERATURES BY MONDAY.
HOWEVER THE LATEST ECMWF THEN BUILDS A STRONG AND WARM RIDGE BY
TUESDAY AND WEDS OF NEXT WEEK. SHOULD THAT VERIFY TEMPERATURES
WOULD BE WELL ABOVE NORMAL.
&&
.AVIATION...AS OF 5:05 AM PDT THURSDAY... STRATUS DECK IS THICKER
AND MORE WIDESPREAD THIS MORNING. GOESR THICKNESS SHOWING A DEPTH
OF 1250 FEET ALONG THE SHORELINE WITH 750-1000 FT DEPTH INLAND.
LOOKING LIKE ANOTHER LATE BURN OFF... EVEN LATER THAN YESTERDAYS.
EXPECT TO SEE BURN OFF AT 1730Z AT EARLIEST AND POSSIBLY AS LATE
AS 19Z DEPENDING ON LOCATION. OTHERWISE... LIGHT WINDS WITH AN
AFTERNOON SEA BREEZE TODAY. COASTAL STRATUS RETURNS TONIGHT.
VICINITY OF KSFO...MVFR THRU AT LEAST 18Z. VFR IN THE AFTERNOON.
MVFR RETURNS OVERNIGHT TONIGHT.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY TERMINALS...POSSIBILITY OF MVFR CIGS THROUGHOUT MUCH
OF THE DAY WITH A BRIEF VFR WINDOW THROUGH THE MIDDLE OF THE DAY.
MVFR RETURNS THIS EVENING.
&&
.MARINE...AS OF 02:27 AM PDT THURSDAY...HIGH PRESSURE WILL PERSIST
OVER THE WEST COAST THROUGH THIS WEEK. LOCALLY GUSTY WINDS WILL
BE POSSIBLE NEAR SHORE FOR BOTH THE SANTA CRUZ AND BIG SUR COASTS.
MIXED SWELL WILL CONTINUE INTO EARLY NEXT WEEK. LONG PERIOD SWELL
WILL BUILD THURSDAY INTO FRIDAY PRODUCING LOCALLY HAZARDOUS
CONDITIONS NEAR SHORE.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...SCA...PIGEON PT TO PT PINOS 0-10 NM FROM 6 AM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM FROM 6 AM
&&
PUBLIC FORECAST: R_WALBRUN
AVIATION: DRP
MARINE: DRP
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREAThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 12:40 PM PDT | Beach Hazards Statement | MTR | Marin, Monterey, City and County of San Francisco, San Mateo, Santa Cruz, Sonoma | 3 days |
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.